Cookies?
Library Header Image
LSE Research Online LSE Library Services

Comment on X-L Meng, ‘multiple-imputation inferences with uncongenial sources of input’

Skinner, Chris J. (1994) Comment on X-L Meng, ‘multiple-imputation inferences with uncongenial sources of input’. Statistical Science, 9 (4). pp. 561-563. ISSN 0883-4237

[img]
Preview
PDF - Published Version
Download (908Kb) | Preview

Item Type: Article
Official URL: http://www.imstat.org/sts/
Additional Information: © 1994 Institute of Mathematical Statistics
Library of Congress subject classification: H Social Sciences > HA Statistics
Sets: Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 31 Oct 2011 14:40
URL: http://eprints.lse.ac.uk/39218/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only